MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® RAPID-D INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK ® RAPID-D INFUSION SET; SUBCUTANEOUS INFUSION SET
Catalog Number 04541073001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
It has been reported that the transfer set cannot be tightened on the cartridge.The issue occurred seven times.

Brand Name
ACCU-CHEK ® RAPID-D INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
CLINICO MEDICAL SP Z O.O.
ul. kocha 1
na
blonie 55-33 0
PL   55-330
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key21034316
Report Number3011393376-2024-02583
Device Sequence Number9133592
Product Code FPA
UDI-Device Identifier04015630046089
UDI-Public04015630046089
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04541073001
Device Lot Number32033463
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale